MAUDE Adverse Event Report: NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM

NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM
Model Number UL400
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
On 10 jan 2020, neotract was informed of successful prostatic urethral lift (pul) procedure during which a delivery device did not deployed properly, there was no patient injury or harm reported, and the device was returned for investigation.On 04 feb 2020, neotract's device analysis confirmed that a 1 -2mm needle tip was missing from the returned device.Neotract had notified the physician of the missing needle tip.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
MDR Report Key9793193
Report Number3005791775-2020-00014
Device Sequence Number19621490
Product Code PEW
UDI-Device Identifier00814932020049
UDI-Public00814932020049
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUL400
Device Catalogue NumberAN00136
Device Lot Number73L1900620/2776920
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2020
Initial Report FDA Received Date03/05/2020
Patient Sequence Number1